# SDR IPXA2023052593311

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,704 hours, 15,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL-1 MAIN ENTRY DOOR DOES NOT POWER OPEN OR CLOSED ELECTRICALLYPERFORMED OPS TEST OF L1 MAIN ENTRY DOOR IAW AMM 52 11 02 OPS CHECK GOOD
